Ergodic properties of quasi-Markovian generalized Langevin equations with configuration dependent noise

Benedict Leimkuhler, Matthias Sachs

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

We discuss the ergodic properties of quasi-Markovian stochastic differential equations, providing general conditions that ensure existence and uniqueness of a smooth invariant distribution. The main new result is an ergodicity condition for the generalized Langevin equation with configuration-dependent noise.
Original languageEnglish
Title of host publicationStochastic Dynamics Out of Equilibrium
Subtitle of host publicationInstitut Henri Poincaré, Paris, France, 2017
EditorsGiambattista Giacomin, Stefano Olla, Ellen Saada, Herbert Spohn, Gabriel Stoltz
PublisherSpringer
Pages282-330
Number of pages50
ISBN (Electronic)978-3-030-15096-9
ISBN (Print)978-3-030-15095-2
DOIs
Publication statusE-pub ahead of print - 1 Jul 2019

Publication series

NameSpringer Proceedings in Mathematics & Statistics
PublisherSpringer Nature
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Keywords

  • generalized Langevin equation
  • heat-bath
  • quasi-Markovian model
  • molecular dynamics
  • non-equilibrium
  • ergodicity

Fingerprint Dive into the research topics of 'Ergodic properties of quasi-Markovian generalized Langevin equations with configuration dependent noise'. Together they form a unique fingerprint.

Cite this